# SDR LR7A2015031800554

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3723591
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CABIN FS597 FLOORBEAM UPPER CAP HAD EXFOLIATION CORROSION AT LBL1 TO RBL1 TIEDOWN POINT. REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-60 AND 51-70.  NR 2290.
